# SDR HALA0800139

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 45 SEAT TRACK CROWN DAMAGED (SCRATCHES/GOUGES) AT LBL 54.75, BS 1012.  REWORKED IAW SRM 51-10-02 REV 76 WITHIN LIMITS.  ALODINED PER SRM 51-20-01 REV 76.  PRIMED PER AMM 51-21-00, REV 67.
